# SDR CALA2025022700461

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324143
- Condition: Corroded
- Location: Bs540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARA OF FWD CARGO COMPT STRINGER 27R IS CORRODED AT BS 540 REF AAR N/R 9939793 ACCOMPLISHED PERMANENT REPAIR ACCORDING TO ECRA 5330-07463 NO FURTHER ACTION REQUIRED.
